# SDR DALA2021081604707

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 78,604 hours, 10,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 SLIDE COVER DOOR 4R CAME OFF. CORRECTIVE ACTION: INSPECTED SLIDE COVER 4R DOOR COVER WAS ALREADY SECURED TO DOOR WHEN INSPECTED DOOR. (8040045)
